MathSciNet Relay Station
MathSciNet bibliographic data
MR952281 (89f:22016) 22E40 (11F06 20F05 57N05)
Floyd, William J.; Plotnick, Steven P. Symmetries of planar growth functions. Invent. Math. 93 (1988), no. 3, 501–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement